# SDR HEEA079748

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 16,233 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076310001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOLE IN HYDRAULIC LINE. SCRAPPED.
